MAUDE Adverse Event Report: ABBOTT GMBH ALINITY C CREATININE

ABBOTT GMBH ALINITY C CREATININE
Model Number 07P9930
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A followup report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer reported a falsely elevated creatinine result generated on the alinity c analyzer on one patient.Results provided: (b)(6) 2020, sid (b)(6) = 428 umol/l, repeated on another alinity c on (b)(6) 2020 = 83 umol/l.Reference range: male (63.6 - 110.5 umol / l) female (50.4 - 98.1 umol / l).No impact to patient management was reported.
 
Additional Manufacturer Narrative
A review of tickets determined that there is normal complaint activity for alinity creatinine ln 7p99 lot 82385un19.Trending review determined no trends for falsely elevated results for the product.Return testing was not completed as returns were not available.A review of the manufacturing documentation did not identify any issues associated with the customer's observation.A review of the product labeling concluded that the issue is sufficiently addressed.Based on the investigation, no systemic issue or deficiency of the alinity creatinine ln 7p99 lot 82385un19 was identified.

Brand Name
ALINITY C CREATININE
Common Device Name
CREATININE
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
MDR Report Key10181512
Report Number3002809144-2020-00493
Device Sequence Number19596499
Product Code CGX
UDI-Device Identifier00380740135119
UDI-Public00380740135119
Combination Product (Y/N)N
Initial Reporter CountrySP
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/04/2021
Device Model Number07P9930
Device Catalogue Number07P99-20
Device Lot Number82385UN19
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/02/2020
Supplement Date Received by Manufacturer07/06/2020
Initial Report FDA Received Date06/22/2020
Supplement Report FDA Received Date07/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALINITY C PROCESSING MODULE LIST 03R67-01; ALINITY C PROCESSING MODULE LIST 03R67-01; SERIAL (B)(6); SERIAL (B)(6)